# SDR AALA20020014A

- Difficulty date: December 26, 2002
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EICAS BACKUP GENERATOR BOTH BACKUPS OFF.  VERY STRONG ELECTRICAL FUMES THROUGH OUT CABIN AND COCKPIT.  TURNED OFF BUT NOT BACKUP GENS, ELECT FUMES RETURNED 15 MINUTES LATER AND TURNED OFF IFE/PAX SEATS CABIN UTILITY SMELL WENT AWAY.  STARTED APU NO PROBLEM.  (M)
